# SDR FDEA202111112894

- Difficulty date: November 11, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300*
- Aircraft serial: 803
- Aircraft time: 30,791 hours, 17,401 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK Y-953 FND GOUGE AT FR44 40MM   REPLACED THE DAMAGED SEAT TRACK WITH NEW ONE BY FASTENERS I.A.W. A300-600F SRM 51-  72-10-001 P. 2 AND 51-4-21-001 PARA. 7 P. 24-50.
